Problems after chlamydia treatment
I was infected with chlamydia at the end of January this year, and was tested mid-March and finished treatment early April (10 days of doxycycline).
I didn’t really have any symptoms besides some thicker discharge which went away, so I wasn’t really aware that I was infected.
Ever since being treated I’m experiencing weird symptoms, yet my tests are always negative.
I had Weird discharge (thick cervical mucus) and blood on may 7 (after finishing antibiotics at the beginning of April), which was the same day I tested again to ensure the infection was gone, test was negative.
I’ve been experiencing the following symptoms:
1. Lower abdominal pain by uterus /bladder, feels inflamed, sometimes feels like stabbing, urethra pain, also had some lower back pain on the left
2. Pain and itch inside on the left
3. Pain in muscle around pubic bone/groin – hurts when I exercise, sometimes when walking
4. Lack of vaginal discharge, some improvement with gynoflor (at one point it was very dry, small chunks)
I keep getting pelvic exams and ultrasounds and the doctor keep saying everything is fine. I was prescribed gynoflor and fluomizin as she thought maybe it was irritation from yeast after the antibiotics.
I went to another doctor and he did an ultrasound and found fluid in my cul de sac behind Uterus, either from the infection or a ruptured cyst and that it could be causing the pain. He also said my body should absorb it . But this doesn’t explain all of the symptoms.
My Period has been shorter lately (may and June) only 3 days long, usually 4/5.
I’m really worried and getting extremely anxious and crying every day over this. I just want it to go away. If anyone has any advice or has had something similar happen it would be great to hear from you.